A short note about diffuse Bieberbach groups

Anna Gąsior , Rafał Lutowski , Andrzej Szczepański

Abstract

We consider low dimensional diffuse Bieberbach groups. In particular we classify diffuse Bieberbachgroups up to dimension 6. We also answer a question from [7, page 887] about the minimal dimension ofa non-diffuse Bieberbach group which does not contain the three-dimensional Hantzsche-Wendt group.
Author Anna Gąsior
Anna Gąsior,,
-
, Rafał Lutowski (FMPI / IM)
Rafał Lutowski,,
- Institute of Mathematics
, Andrzej Szczepański (FMPI / IM)
Andrzej Szczepański,,
- Institute of Mathematics
Journal seriesJournal of Algebra, ISSN 0021-8693, (A 25 pkt)
Issue year2018
Vol494
Pages237-245
Publication size in sheets0.5
Keywords in Englishunique product property, diffuse groups, Bieberbach groups
ASJC Classification2602 Algebra and Number Theory
DOIDOI:10.1016/j.jalgebra.2017.08.033
URL https://doi.org/10.1016/j.jalgebra.2017.08.033
Languageen angielski
Score (nominal)25
Score sourcejournalList
ScoreMinisterial score = 25.0, 29-05-2020, ArticleFromJournal
Publication indicators WoS Citations = 1; Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.176; WoS Impact Factor: 2018 = 0.666 (2) - 2018=0.758 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?